Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017, Article ID 1820607, 18 pages
https://doi.org/10.1155/2017/1820607
Research Article

Modeling and Analysis of Integrated Pest Control Strategies via Impulsive Differential Equations

1Center for Applied Dynamical Systems and Computational Methods (CADSCOM), Faculty of Natural Sciences and Mathematics, Escuela Superior Politécnica del Litoral, P.O. Box 09-01-5863, Guayaquil, Ecuador
2Center for Dynamics, Department of Mathematics, TU Dresden, 01062 Dresden, Germany
3Institute of Hydrobiology, Faculty of Environmental Sciences, TU Dresden, 01062 Dresden, Germany

Correspondence should be addressed to Joseph Páez Chávez; ce.ude.lopse@zeapj

Received 2 August 2017; Accepted 6 November 2017; Published 3 December 2017

Academic Editor: Guodong Zhang

Copyright © 2017 Joseph Páez Chávez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joseph Páez Chávez, Dirk Jungmann, and Stefan Siegmund, “Modeling and Analysis of Integrated Pest Control Strategies via Impulsive Differential Equations,” International Journal of Differential Equations, vol. 2017, Article ID 1820607, 18 pages, 2017. https://doi.org/10.1155/2017/1820607.